# SDR DALA2017090206546

- Difficulty date: September 1, 2017
- Submitted: September 4, 2017
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 43,763 hours, 29,838 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 200-214
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT BS 200 TO 214,  RBL 56 AT FWD WET AREA.  THE FLOOR SUPPORT WAS REPAIRED IAW SRM 51-70-11-2R-1.
